[Epiphyseal pain from cyclosporine in renal transplants].
Аннотация
In patients with renal transplant, cyclosporin has been implicated in the occurrence of osteoarticular pain. This syndrome, which we illustrate by two of our observations, is fairly stereo-typed. Osteoarticular pain begins around the second month post-transplant and in a symmetrical pattern involves, knees, ankles, tarsi, less frequently hips, and almost never upper limbs. Pain arises on standing and walking, which is severely impeded. Clinical examination is usually normal. Radiographs show patchy, subchondral osteopenia. Bone scintiscan documents numerous foci of increased uptake and MRI multiple areas of T1-weighted low signal intensity and T2-weighted high signal intensity. Pain disappears in three to six months. Ethiopathogeny is still a matter of discussion with frequent reference to reflex sympathetic dystrophy. The syndrome could also be related to a cyclosporin-induced increase in bone remodelling. Steroids could contribute, as could the healing of pre-transplant, renal osteodystrophy. Microfractures are common but it is not known whether they are causative through an ensuing reflex sympathetic dystrophy or whether they are simply but a consequence of increased bone remodelling.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.